# SDR COMA9810150

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS25253
- Condition: Dirty
- Location: Auto Feather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER SYSTEM INOPERABLE DURING TAKEOFF.  CLEANED THE AUTOFEATHER ARMING SWITCHES IN POWER LEVER QUADRANT.
